# SDR RAIA00704068

- Difficulty date: April 22, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N813HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 21,310 hours, 18,700 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Solenoid
- Part number: 22250100003
- Part serial: 226
- Condition: Malfunctioned
- Location: Nlg
- Part time: 18,390 hours, 15,333 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 5533-STL-NOISE FROM NOSE GEAR.  MAINTENANCE REMOVED AND REPLACED LANDING GEAR SOLENOID VALVE.  LEAK AND OPS CHECK GOOD.
